# SDR CA010423019

- Difficulty date: April 9, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 11,119 hours
- Engine: Allsn 250C20B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100101
- Condition: Failed
- Location: Main Rotor
- Part time: 2,120 hours
- Component: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOND VOIDS BEYOND LIMITS LOW SIDE OF BLADE. LETTER SENT FAA DATED 24 APR 01 EXPRESSING TC CONCERNS. (CADIS PROJECT REPORT20010079). CROSS REFER TO SDR 20010423018.
